Classification of co-slicings and co-t-structures for the Kronecker algebra

Jorgensen, Peter and Pauksztello, David (2015) Classification of co-slicings and co-t-structures for the Kronecker algebra. Journal of Pure and Applied Algebra, 219 (3). pp. 569-590. ISSN 0022-4049

Full text not available from this repository.

Abstract

In this paper we introduce the notion of a ‘generalised’ co-slicing of a triangulated category. This generalises the theory of co-stability conditions in a manner analogous to the way in which Gorodentsev, Kuleshov and Rudakov's t-stabilities generalise Bridgeland's theory of stability conditions. As an application of this notion, we use a complete classification of ‘generalised’ co-slicings in the bounded derived category of the Kronecker algebra, Db(KQ), to obtain a classification of co-t-structures in Db(KQ). This is then used to compute the co-stability manifold of Db(KQ).

Item Type:
Journal Article
Journal or Publication Title:
Journal of Pure and Applied Algebra
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600/2602
Subjects:
ID Code:
88007
Deposited By:
Deposited On:
06 Oct 2017 19:37
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 10:28